Gutu Man (56) Dies After Receiving Sinopharm Vaccine

A health officer based at Mutema Health Clinic in Gutu died on Thursday exactly one week after he received the Chinese-developed Sinopharm coronavirus vaccine.

Jephter Gwandure (56), was vaccinated on 26 February 2021 but fell ill one hour after the injection and got paralysed.


Introducing the Pindula News Mobil App
Download from Google Play Store

Speaking to Masvingo Mirror, the now deceased’s daughter, Ivainashe Gwandure, said health experts were saying that the vaccine could have triggered high blood pressure. She said:

He was fine when he left home in the morning to take the vaccine. He was vaccinated at 12pm and complained that he was feeling weak immediately afterwards. At 5 pm he suffered a stroke and collapsed.

He was taken to Gutu Mission Hospital and later transferred to Masvingo General Hospital. He was transferred to Parirenyatwa Hospital where he died yesterday.

Ivainashe said the family was not aware that Gwandure had high blood pressure.

Meanwhile, Provincial Medical Director for Masvingo Province, Dr Amadeus Shamu said he was aware of the case but had not been informed that Gwandure has since died.

He said there was a possibility that Gwandure had high blood pressure.

More: Masvingo Mirror

Join WhatsApp & Telegram News Groups:

WhatsApp Group: https://chat.whatsapp.com/DmWD38e3wX19qlUdot4KpJ


Telegram Group: https://t.me/pindula

Back to top

3 comments on “Gutu Man (56) Dies After Receiving Sinopharm Vaccine

  1. no body wants to die pliz if u say the vaccine is safe then figure out all its health requirements rather thn discover them wn somebody dies ..what blood pressure

  2. People should have their blood pressure and,Diabetis checked before Vaccination at the vaccination sites.Some people may not be aware they have these conditions.It should not be assumed that all people who come to be vaccinated know their health status.Make this facility a priority,.Check for these
    conditions and any other conditions . which might give adverse side effects before giving a Jab.My advice as an ex health worker is all thse testing gagets should be thre at the testing site.We dont want to kill people while doing good.

Write a Comment

Your email address will not be published.


Share Full Post

Nyaradzo logo

RSS Recent Profiles Created

Satisfaction survey
How likely is it that you would recommend Pindula News to a friend or colleague?
SuggestionsHow can we improve?
You have already submitted your feedback. If you would like to add more feedback please write us on hello@pindula.com.